# SDR SIMA20140225002

- Difficulty date: February 25, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 33,718 hours, 30,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 46629
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN INOPERATIVE AT ROW 3B ON AFT GALLEY WALL.  R & R NR 2 EMERGENCY POWER SUPPLY BATTERY & CHARGER ASSEMBLY IAW WC 33-700-19, OPERATIONS CHECKED GOOD.
